# SDR GTIA030136

- Difficulty date: March 7, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 11331DGDME
- Part serial: 633
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE PRESS IN RED BAND.  REMOVED AND REPLACED L-1 SLIDE EVAC.
